# SDR DALA1023629206

- Difficulty date: September 17, 2010
- Submitted: September 22, 2010
- Operation: Air carrier
- Aircraft: N906DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53386
- Aircraft time: 41,019 hours, 21,939 cycles
- Engine: Iae V2528D5
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Intermittent
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ACTION CLIMBING THROUGH 11,000 FT AND ACCELERATING THROUGH 310 KNOTS, NOSE GEAR DOOR CAME OPEN. SLOWED TO 250 KNOTS, DOOR APPEARED TO CLOSE. REPLACED NOSE GEAR DOOR LINK ACTUATOR AND RIGGED SAME IAW AMM. PERFORMED NOSE GEAR RETRACTION CHECK.
